# SDR USAA2011051791885

- Difficulty date: April 21, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C351652
- Part serial: TC22
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 INTERGRANULAR CORROSION ON RIGHT WING NR 6 FLAP TRACK UPPER & LOWER SURFACES.  REPLACED RIGHT WING NR 6 FLAP TRACK IAW B737 AMM 54-51-01.
